# SDR SWIA202161509

- Difficulty date: July 24, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 542AT LH WING HAS CORROSION ON COUNTERSINKS.     (C-CHECK RO 9/30/2021)    REPAIR WAS ACCOMPLISHED IAW MHIRJ REO 670-57-21-920 REV -- DATED 2021-09-17. NO WEIGHT CHANGE, M-337 AND TASK CARD 51-900-1002-SKY ATTACHED
